The blow-up curve of solutions of mixed problems for semilinear wave equations with exponential nonlinearities in one space dimension, II
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 6, p. 779-815
@article{AIHPC_2000__17_6_779_0,
     author = {Godin, Paul},
     title = {The blow-up curve of solutions of mixed problems for semilinear wave equations with exponential nonlinearities in one space dimension, II},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {6},
     year = {2000},
     pages = {779-815},
     zbl = {0977.35088},
     mrnumber = {1804655},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2000__17_6_779_0}
}
Godin, Paul. The blow-up curve of solutions of mixed problems for semilinear wave equations with exponential nonlinearities in one space dimension, II. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 6, pp. 779-815. http://www.numdam.org/item/AIHPC_2000__17_6_779_0/

[1] Caffarelli L.A., Friedman A., The blow-up boundary for nonlinear wave equations, Trans. Am. Math. Soc. 297 (1) (1986) 223-241. | MR 849476 | Zbl 0638.35053

[2] Caffarelli L.A., Friedman A., Differentiability of the blow-up curve for one dimensional nonlinear wave equations, Arch. Ration. Mech. Anal. 91 (1985) 83-98. | MR 802832 | Zbl 0593.35055

[3] Godin P., The blow-up curve of solutions of mixed problems for semilinear wave equations with exponenetial nonlinearities in one space dimension, I, to appear in Calc. Var. Partial Differential Equations. | MR 1854257 | Zbl 1006.35066

[4] Hartman P., Ordinary Differential Equations, Wiley, New York, 1964. | MR 171038 | Zbl 0125.32102

[5] Hille E., Lectures on Ordinary Differential Equations, Wiley, New York, 1964. | Zbl 0179.40301

[6] Keller J.B., On solutions of nonlinear wave equations, Comm. Pure Appl. Math. 10 (1957) 523-530. | MR 96889 | Zbl 0090.31802

[7] Kichenassamy S., The blow-up problem for exponential nonlinearities, Comm. Partial Differential Equations 21 (1-2) (1996) 125-162. | MR 1373767 | Zbl 0846.35083